# SDR UALA2012100305617

- Difficulty date: October 3, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 50,394 hours, 5,914 cycles
- Engine: Pwa PW4056
- Engine time: 44,491 hours, 7,185 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW564R
- Part serial: 727869
- Condition: Damaged
- Location: Nr 4
- Part time: 44,491 hours, 7,185 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENGINE FAILED BOROSCOPE.  ENGINE REMOVED AND REPLACED.
